# SDR DALA2019082805028

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N908DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64881
- Aircraft time: 2,613 hours, 1,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Unsecure
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS R1 DOOR GIRT BAR FITTING WAS LOOSE.  SECURED THE GIRT BAR FITTING IAW AMM 25-66,  OPS CHECKED OK,  ACFT OK FOR SERVICE.
